MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5+ 10MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5+ 10MM LEFT; KNEE COMPONENT
Model Number EIS5P10L
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 04/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, tibia insert would not lock on tibia tray.This was repeated three times and insert came out after all attempts.
 
Additional Manufacturer Narrative
Updated event problem codes.This event did not involve a serious injury.No trauma to the patient occurred and surgery time extended no more than 30 minutes.This event was reported as a product problem.

Brand Name
EVOLUTION MP CS INSERT SIZE 5+ 10MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10005329
Report Number3010536692-2020-00351
Device Sequence Number2968715
Product Code HRY
UDI-Device IdentifierM684EIS5P10L1
UDI-PublicM684EIS5P10L1
Combination Product (Y/N)N
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS5P10L
Device Catalogue NumberEIS5P10L
Device Lot Number1803782
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/13/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date04/28/2020
Supplement Report FDA Received Date10/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;